# SDR ASAA2012101793137

- Difficulty date: October 17, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659247
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT, LBL 12.5 HAS CORROSION ON SPLICE ANGLE AT STA 772.  REPAIRED FLOOR SUPPORT IAW EA 400-53EA-08977, REV NEW.
